Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Calculation of Manin's invariant
for Del Pezzo surfaces


Author: Tohsuke Urabe
Journal: Math. Comp. 65 (1996), 247-258
MSC (1991): Primary 20J06; Secondary 13A20
Supplement: Additional information related to this article.
MathSciNet review: 1322894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $r=7$ and 8 we consider an action of the Weyl group of type $E_{\,r}$ on a unimodular lattice of rank $r+1$. We give the tables of the first cohomology groups for all cyclic subgroups of the Weyl group with respect to this action. These are important in the arithmetic theory of Del Pezzo surfaces.


References [Enhancements On Off] (What's this?)

  • 1 N. Bourbaki, Groupes et algèbre de Lie, Chaps. 4--6, Hermann, Paris, 1968.
  • 2 H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, NJ, 1956, MR 17:1040e.
  • 3 E. Cartan, Sur la réduction à sa forme canonique de la structure d'un groupe de transformations fini et continu, Amer. J. Math. 18 (1896), 1--61.
  • 4 R. W. Carter, Conjugacy classes in the Weyl group, Compositio Math. 25 (1972), 1--59, MR 47:6884.
  • 5 H. S. M. Coxeter, Finite groups generated by reflections and their subgroups generated by reflections, Proc. Cambridge Philos. Soc. 30 (1934), 466--482.
  • 6 Patric Du Val, On isolated singularities of surfaces which do not affect the conditions of adjunction, (Part II), Proc. Cambridge Philos. Soc. 30 (1934), 460--465.
  • 7 E. B. Dynkin, Semisimple subalgebras of semisimple Lie groups, Amer. Math. Soc. Transl. (2) 6 (1957), 111--244, MR 13:904.
  • 8 J. S. Frame, The classes and representations of the groups of $27$ lines and $28$ bitangents, Ann. Math. Pura Appl. (4) 32 (1951), 83--119, MR 13:817i.
  • 9 B. È. Kunyavskiĭ, A. N. Skorobogatov, and M. A. Tsfasman, del Pezzo surfaces of degree four, Mém. Soc. Math. France (N.S.) 37 (1989), 113 (English, with French summary). MR 1016354
  • 10 Ju. I. Manin, Rational surfaces over perfect fields, Inst. Hautes Études Sci. Publ. Math. 30 (1966), 55–113 (Russian, with English summary). MR 0225780
  • 11 Yu. I. Manin, Cubic forms, 2nd ed., North-Holland Mathematical Library, vol. 4, North-Holland Publishing Co., Amsterdam, 1986. Algebra, geometry, arithmetic; Translated from the Russian by M. Hazewinkel. MR 833513
  • 12 J. S. Milne, The Brauer group of a rational surface, Invent. Math. 11 (1970), 304–307. MR 0285538
  • 13 James S. Milne, Étale cohomology, Princeton Mathematical Series, vol. 33, Princeton University Press, Princeton, N.J., 1980. MR 559531
  • 14 Peter Swinnerton-Dyer, The Brauer group of cubic surfaces, Math. Proc. Cambridge Philos. Soc. 113 (1993), no. 3, 449–460. MR 1207510, 10.1017/S0305004100076106
  • 15 T. Urabe, maninh1, Mathematica notebooks for calculation of Del Pezzo surfaces of degree 2 or 1, anonymous ftp-able, /tnt/maninh1-mac.tar.Z, ftp.math.metro-u.ac.jp (1994).
  • 16 S. Wolfram, Mathematica, A system for doing mathematics by computer, Addison-Wesley, Redwood City, 1988.
  • 17 Yu. G. Zarkhin, The Brauer group of an abelian variety over a finite field, Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), no. 2, 211–243, 431 (Russian). MR 651646

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 20J06, 13A20

Retrieve articles in all journals with MSC (1991): 20J06, 13A20


Additional Information

Tohsuke Urabe
Affiliation: address Department of Mathematics, Tokyo Metropolitan University, Minami-Ohsawa 1-1, Hachioji-shi, Tokyo, 192-03 Japan
Email: urabe@math.metro-u.ac.jp

DOI: https://doi.org/10.1090/S0025-5718-96-00681-3
Keywords: Brauer group, Del Pezzo surface, Weyl group
Received by editor(s): November 23, 1993
Received by editor(s) in revised form: February 22, 1995
Article copyright: © Copyright 1996 American Mathematical Society